# SDR RAIA2020012420001

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 44,248 hours, 27,433 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 0132ADT
- Part serial: F5156
- Condition: Inoperative
- Location: Bleed Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED #2 OVERTEMP IN FLIGHT.   R&R PAC DUCT ORVERTEMP SENSOR. OPS AND LEAK CHECK GOOD.
